I had unprotected sex on the 1 of august, took the morning after pill on the 14th of august at 9.02 PM. On the 22nd of august i had very light bleeding not enough to use a tampon or pad i was using a liner and the blood was light pink in color. This lasted for about 2 days, Like an hour a day. The next day i had brownish discharge come out. My next expected period is on the 3rd of September. One major thing aswell is that i took only one pill, when i was about to take the second one it fell down the sink drain and i didnt know if it was safe to take another set! PLEASE HELP ME! IM FREAKING OUT!
That bleeding is a side effect of the pill. Your period will be late too. What did you take I can't look for info about only taking one without knowing that. You could have taken the second one from a new pack,as long as it was the same kind.
You should not be using morning after pills just because you didn't use protection. Its for emergencies..It will mess up your cycle, Its not as effective as if you took regular birth control pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2012 • 3 answers
Posted 24 Oct 2013 • 1 answer
Posted 21 Mar 2015 • 1 answer
Posted 16 May 2016 • 1 answer
Posted 20 Aug 2016 • 2 answers